# SDR GTIA2018102902923

- Difficulty date: October 26, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N903NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7011
- Aircraft time: 6,530 hours, 2,912 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FA REPORTS FUME EVENT-PERFORMED TSM FOR CABIN ODOR IDENTIFICATION PER TSM 05-50-00-810-831. ISOLATED SMELL FROM PACK 2. SEE 2364236-2 FOR CORRECTIVE ACTION.
